Old and new results on strange non-chaotic attracttors

with Àngel Jorba, Rafael Obaya and Joan Carles Tatjer,
Int. J. Bifurcat. Chaos  17 (11) (2007), 3895-3928..

Classical and new results concerning the topological structure of skew-products
semiflows, coming from non-autonomous maps and differential equations,
are combined in order to establish rigorous conditions giving rise to the
occurrence of strange nonchaotic attractors. A special attention is paid to
the relation of these sets with the almost automorphic extensions of the base
flow. The scope of the results is clarified by applying them to the Harper map,
although they are valid in a much wider context.